# SDR UALA2012120407011

- Difficulty date: December 3, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 45,137 hours, 11,334 cycles
- Engine: Pwa PW4056
- System (JASC): 1100 · Placards and Markings
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD DOOR EXIT SIGN BROKEN PART IS ON 1L F/A JUMPSEAT.  REINSTALLED MID CABIN OVERHEAD DOOR EXIT SIGN, NO DEFECTS NOTED TO SIGN.
